# SDR RRXA97298

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57727861
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FUSELAGE SKIN HAS NUMEROUS GOUGES AND BLEND-OUTS LOCATED DIRECTLY BELOW MAIN CARGO DOOR CUTOUT.  *S/D*  BLEND-OUT DAMAGE BEYOND IAW DC-8 SRM 53-2-0 LIMITATIONS.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03754.
